# SDR USAA2012042300038

- Difficulty date: April 22, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 42,897 hours, 16,062 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 12 INOPERATIVE.  FOUND LOOSE GROUND WIRE AT 7260VN.  TIGHTENED GROUND WIRE IAW WIRING DIAGRAM MANUAL 33-51-02.
